MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e318183a3bd

Медицинская библиотека · Cornea · 2009

Limbal stem cell deficiency arising from systemic chemotherapy with hydroxycarbamide.

Ding Xiaoyan, Bishop Rachel J, Herzlich Alexandra A, Patel Mrinali, Chan Chi-Chao

Клинический случайСтатьяResearch Support, N.I.H., IntramuralПеревод пока не подготовлен

Аннотация

PURPOSE: The purpose of this study was to report a case of limbal stem cell deficiency (LSCD) after systemic chemotherapy with hydroxycarbamide.

METHODS

Clinical manifestations and pathology are detailed.

RESULTS

We describe the case of a woman with sickle cell disease, who developed bilateral LSCD after treatment with hydroxycarbamide. Histologic examination confirmed the diagnosis of LSCD, revealing goblet cells, inflammatory cells, deposits of new collagen components, and neovascularization in the peripheral cornea. Matrix metalloproteinase-3, fibronectin, and collagen III were also detected in the lesions.

CONCLUSIONS

The systemic use of the antineoplastic drug, hydroxycarbamide, may cause severe LSCD. We recommend that a medication history, including that of cytotoxic drugs, be considered in evaluating LSCD.

Для цитирования: Ding Xiaoyan, Bishop Rachel J, Herzlich Alexandra A, Patel Mrinali, Chan Chi-Chao. Limbal stem cell deficiency arising from systemic chemotherapy with hydroxycarbamide.. Cornea. 2009. DOI: 10.1097/ico.0b013e318183a3bd.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.